Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had blackhead under eyes, scrubbed face, blisters occurred. Having black mark under eye. Suggest?

User rating for this question
Answered by

Practicing since : 2005
Answered : 1919 Questions
I had a few blackhead under my eyes and scrubbed my face very hard until a few blisters occurred. Also, I was using a facial cream. and my face burned every time I used the product. Now I have two serious black marks under my eyes. What is my problems? And will the marks ever go away. It looks like I have two black eyes and they are driving me crazy.
Posted Sun, 30 Jun 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 16 minutes later
Welcome to healthcare magic.
Blackheads under the eye could be senile comedones.
Severe friction can cause friction burns and blister formation. When did this happen ?
Can you tell me the name of the cream you applied and what was the indication for the cream.
Severe inflammation of the skin, it can be burns or severe allergy to a product can leave behind marks called post inflammatory pigmentation. There are treatments for it. Before recommending treatment if I could see the lesion it will be better.
You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'.
Waiting to hear from you
Take care
Above answer was peer-reviewed by
Follow-up: Had blackhead under eyes, scrubbed face, blisters occurred. Having black mark under eye. Suggest? 16 minutes later
recently taken a photo, and you'll see the black XXXXXXX i hope they aren't permanent
also, the cream I used is called garnier. thank you Thank you attention Dr. XXXXXXX Chactko
Answered by Dr. Johny Chacko 25 hours later
Welcome back
Thanks for the photograph. It definitely looks like post inflammatory pigmentation. I could not see comedones in the picture even after zooming in.
Severe inflammation of the skin caused the pigment producing melanocytes to shift location from outer skin epidermis to deeper skin dermis. These cells are producing pigment in the deeper dermis. This will improve but slowly.
You should stop applying that cream which causes burning. Sunlight will make the post inflammatory pigmentation worse. So the most important treatment will be a good sunscreen with a higher SPF of 50. Reapply sunscreen every 3 hours. It is better to wear a cap when you are outdoors.
A lightening cream containing Kojic acid or arbutin or vitamin c or liquorice or a cream containing all of these can be applied at night over the patches. I am sure your pharmacist will be able to help you with finding the right one once you tell him the ingredients.
It might take few months for the pigment to lighten. So please have some patience.
Hope I answered your query. I will be happy to answer any further queries you have
Take care
Above answer was peer-reviewed by
Follow-up: Had blackhead under eyes, scrubbed face, blisters occurred. Having black mark under eye. Suggest? 1 hour later
Thank you very much , I appreciate you help. XXXXXXX
Answered by Dr. Johny Chacko 17 hours later
You are welcome XXXXXXX
Wish you good health.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor